# SDR CA021112002

- Difficulty date: October 8, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 2215 · Autopilot Main Servo
- Part: Servo
- Part number: 6224404101
- Condition: Failed
- Location: Lt Aileron Act
- Part time: 18,561 hours, 13,775 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) AILERON STIFFNESS DURING LAST 3000 FT OF APPROACH IN RAIN AILERON STIFFNESS DURING LAST 3000 FT OF APPROACH IN RAIN. PERFORMED GROUND INSPECTION DE-ICING FLUID ON BOTH AILERON PCU PANEL AND ON LT LOWER AILERON SERVO MOUNT ADJUSTMENT TEST FOUND SLIP-CLUTCH BREAKAWWAY TORQUE TO HIGH 70 POUND INCHES IAW AMM 22-11-11 AND AILERON SERVO WORN. PLS REPLACE MOUNT AND AILERON SERVO.
